Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Paracetamol 2 to 6 Years Old Strawberry 100ml

Paracetamol 2 to 6 Years Old Strawberry 100ml
133.00
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
50040125
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description
"

CALPOL Paracetamol 2 to 6 Years Old Strawberry 100ml

Paracetamol Calpol Strawberry Flavor (2-6)
Calpol is an alcohol-free suspension with Paracetamol that relieves mild to moderate fever and pain associated with: Headache, Migraine, Muscle ache, Sore throat, Musculoskeletal pain, Fever and pain after vaccination, Pain after dental procedure/tooth extraction and Toothache.
USE PARACETAMOL (Calpol) FOR:
? Head ache
? Migraine
? Muscle Ache
? Sore Throat
? Musculoskeletal pina
? Fever and pain after vaccination
? Pain after dental procedure/tooth extraction
? Toothache
Key Benefit
? Starts to work on fever in 15 minutes and gentle on tummies

FEATURES
? Fever and pain medicine for babies.
? Safe: may be taken with or without food
? For babies 2-6 years old

FORMULATION
Each 5mL of strawberry-flavoured alcohol-free suspension contains 120 mg of Paracetamol.

RECOMMENDED OFR
? Kids 2-6 years old

HOW TO USE PARACETAMOL (Calpol) 100mg/mL
1. Shake well before use
2. Read table for Dosage

STORAGE
? Store at temperatures not exceeding 30 deg C
? All medicines should be kept out of the reach and sight of children.
? Keep out of direct light exposure

"

Place of Origin

Indonesia

Product Usage

Based on recommended dosage of 10-15 mg/kg To be taken orally every 4-6 hours. Do not take more than 4 doses in any 24 hour period.Should not be used with other paracetamol-containing products Maximum duration of continued use without medical advice: 3 days.

Ingredients

Each 5mL of strawberry-flavoured alcohol-free suspension contains 120 mg of Paracetamol.

Warnings

Always read the label prior to use
If symptoms persist consult your doctor

Width

5.3 cm

Height

11.4cm

Depth

5.3 cm

HIDE